X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (13) 13
mathematics, applied (9) 9
analysis (5) 5
banach space (5) 5
environmental sciences (5) 5
applied mathematics (3) 3
coastal lagoon (3) 3
completeness (3) 3
convexity (3) 3
banach-spaces (2) 2
ecology (2) 2
environmental management (2) 2
growth (2) 2
impact (2) 2
index medicus (2) 2
mackey topology (2) 2
mackey-star topology (2) 2
marine & freshwater biology (2) 2
mathematical functions (2) 2
membranes (2) 2
metabolism (2) 2
norming subspace (2) 2
photosynthesis (2) 2
physics (2) 2
plants (2) 2
salinity (2) 2
11.30.er (1) 1
13.25.hw (1) 1
14.40.nd (1) 1
29.40.-n (1) 1
29.50.+v (1) 1
29.85.-c (1) 1
46b10 (1) 1
[phys.phys.phys-ins-det]physics [physics]/physics [physics]/instrumentation and detectors [physics.ins-det] (1) 1
acid-mine drainage (1) 1
adaptations (1) 1
age (1) 1
age related diseases (1) 1
algebra (1) 1
alismatales - physiology (1) 1
analytic space (1) 1
ancestor wheats (1) 1
angiography (1) 1
anthropogenic factors (1) 1
applications of mathematics (1) 1
approximative compactness (1) 1
aquatic resources (1) 1
asplund operator (1) 1
assessments (1) 1
attaining operators (1) 1
ball-covering (1) 1
banach spaces (1) 1
banach-space (1) 1
bioassays (1) 1
biochemistry & molecular biology (1) 1
biogeochemical behavior (1) 1
biology (1) 1
bishop-phelps (1) 1
bishop-phelps-bollobas property (1) 1
bishop-phelps-bollobás property (1) 1
bishop–phelps (1) 1
bishop–phelps–bollobás property (1) 1
blood flow (1) 1
bollobas (1) 1
bollobás (1) 1
bottom mesons (1) 1
brine discharge (1) 1
bustard chlamydotis-undulata (1) 1
calcification (1) 1
calorimeters (1) 1
canary islands (1) 1
canary-islands (1) 1
capillaries (1) 1
casey-station (1) 1
cereals (1) 1
cf4-based gas-mixtures (1) 1
charge conjugation parity time reversal and other discrete symmetries (1) 1
chebyshev sets (1) 1
chemical plants (1) 1
chemistry (1) 1
chemistry, multidisciplinary (1) 1
cherenkov detectors (1) 1
children (1) 1
chlorophyll (1) 1
choroidal neovascularization (1) 1
coastal sciences (1) 1
coastal systems (1) 1
coastal zone (1) 1
coherence tomography angiography (1) 1
compact space (1) 1
computer data analysis (1) 1
computer interfaces (1) 1
conjugate banach-spaces (1) 1
convergence (1) 1
convex function (1) 1
coordinate systems (1) 1
correlation analysis (1) 1
cymodocea nodosa (1) 1
cymodocea-nodosa (1) 1
denseness (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Science of the Total Environment, ISSN 0048-9697, 01/2017, Volume 574, pp. 381 - 389
The effects of multiple stressors on marine diatom assemblages are still poorly understood. The interactive effects of metals and nutrients were assessed in... 
Coastal systems | Multiple stressors | Growth form | Diatom community composition | Species succession | COASTAL LAGOON | PERIPHYTON COMMUNITIES | LIFE-FORMS | ECOLOGICAL GUILDS | IRGAROL 1051 | ENVIRONMENTAL SCIENCES | POLLUTION | INDUCED COMMUNITY TOLERANCE | WATER-QUALITY | CASEY-STATION | MINING WASTES | Chlorophyll | Analysis | Index Medicus
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2013, Volume 240, pp. 370 - 382
This paper is devoted to showing that Asplund operators with range in a uniform Banach algebra have the Bishop–Phelps–Bollobás property, i.e., they are... 
Bollobás | Asplund operator | Uniform Banach algebra | Urysohn lemma | Bishop–Phelps | Norm attaining | Peak functions | Bishop-Phelps | Bollobas | MATHEMATICS | CONJUGATE BANACH-SPACES | RADON-NIKODYM PROPERTY | OPERATORS | Algebra
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2017, Volume 445, Issue 1, pp. 944 - 952
There is a maybe unexpected connection between three apparently unrelated notions concerning a given w⁎-dense subspace Y of the dual X⁎ of a Banach space X:... 
Norming subspace | Mackey topology | Banach space | Weak compactness | Completeness | Mazur space | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2014, Volume 419, Issue 1, pp. 395 - 421
We study the Bishop–Phelps–Bollobás property for numerical radius within the framework of C(K) spaces. We present several sufficient conditions on a compact... 
Bishop–Phelps–Bollobás property | Compact space | Numerical radius | Space of measures | Space of continuous functions | Bishop-Phelps-Bollobás property | MATHEMATICS | DENSENESS | MATHEMATICS, APPLIED | ATTAINING OPERATORS | Bishop-Phelps-Bollobas property
Journal Article
by Collaboration, The LHCb and Jr, A Augusto Alves and Filho, L M Andrade and Barbosa, A F and Bediaga, I and Cernicchiaro, G and Guerrer, G and Jr, H P Lima and Machado, A A and Magnin, J and Marujo, F and Miranda, J M de and Reis, A and Santos, A and Toledo, A and Akiba, K and Amato, S and Paula, B de and Paula, L de and Silva, T da and Gandelman, M and Lopes, J H and Maréchal, B and Moraes, D and Polycarpo, E and Rodrigues, F and Ballansat, J and Bastian, Y and Boget, D and Bonis, I De and Coco, V and David, P Y and Decamp, D and Delebecque, P and Drancourt, C and Dumont-Dayot, N and Girard, C and Lieunard, B and Minard, M N and Pietrzyk, B and Rambure, T and Rospabe, G and T'Jampens, S and Ajaltouni, Z and Bohner, G and Bonnefoy, R and Borras, D and Carloganu, C and Chanal, H and Conte, E and Cornat, R and Crouau, M and Delage, E and Deschamps, O and Henrard, P and Jacquet, P and Lacan, C and Laubser, J and Lecoq, J and Lefèvre, R and Magne, M and Martemiyanov, M and Mercier, M-L and Monteil, S and Niess, V and Perret, P and Reinmuth, G and Robert, A and Suchorski, S and Arnaud, K and Aslanides, E and Babel, J and Benchouk, C and Cachemiche, J-P and Cogan, J and Derue, F and Dinkespiler, B and Duval, P-Y and Garonne, V and Favard, S and Gac, R Le and Leon, F and Leroy, O and Liotard, P-L and Marin, F and Menouni, M and Ollive, P and Poss, S and Roche, A and Sapunov, M and Tocco, L and Viaud, B and Tsaregorodtsev, A and Amhis, Y and Barrand, G and Barsuk, S and Beigbeder, C and Beneyton, R and Breton, D and Callot, O and ...
Journal of Instrumentation, ISSN 1748-0221, 08/2008, Volume 3, Issue 8, pp. S08005 - S08005
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 385, Issue 1, pp. 458 - 465
We further develop a classical geometric construction of V. Klee and show, typically, that if X is a nonreflexive Banach space with separable dual, then X... 
Fréchet differentiable norm | Locally uniformly rotund norm | Renormings | Rotund norm | Gâteaux differentiable norm | SPACE | MATHEMATICS | Gateaux differentiable norm | MATHEMATICS, APPLIED | Frechet differentiable norm | NORMS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 608 - 620
A Banach space X has the so-called ball-covering property whenever its unit sphere can be covered by a countable collection of open balls that miss the origin.... 
Renorming | Separability | Norming subspaces | Ball-covering | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES
Journal Article
Functional Analysis and Its Applications, ISSN 0016-2663, 4/2015, Volume 49, Issue 2, pp. 97 - 105
Bonet and Cascales [Non-complete Mackey topologies on Banach spaces, Bulletin of the Australian Mathematical Society, 81, 3 (2010), 409–413], answering a... 
Mackey-star topology | Functional Analysis | Analysis | local completeness | Mathematics | completeness | Banach space | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2015, Volume 109, Issue 2, pp. 417 - 418
By using a result in Kirk (Pac J Math 45:543–554, 1973), we show that there are separable Banach spaces such that their dual spaces, endowed with the... 
Strongly weakly compactly generated space | Mackey-star topology | Secondary 46B03 | Theoretical, Mathematical and Computational Physics | Primary 46B20 | Mathematics, general | 46B10 | Mathematics | Analytic space | Applications of Mathematics | Banach space | MATHEMATICS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 367, Issue 1, pp. 29 - 33
We show a unified method of proving the existence of C 1 -Fréchet smooth and Lipschitz mappings which are surjective or whose range of the derivative contains... 
Fréchet smoothness | Surjective mappings | MATHEMATICS | MATHEMATICS, APPLIED | SMOOTH | BANACH-SPACES | Frechet smoothness | Derivatives (Financial instruments)
Journal Article
Transactions of the American Nuclear Society, ISSN 0003-018X, 06/2017, Volume 116, p. 268
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2019, Volume 478, Issue 2, pp. 776 - 789
We study the class of Banach spaces X such that the locally convex space (X,μ(X,Y)) is complete for every norming and norm-closed subspace Y⊂X⁎, where μ(X,Y)... 
Norming subspace | Mackey topology | Mazur property | Completeness | MATHEMATICS | MATHEMATICS, APPLIED | SEQUENTIAL-PROPERTIES
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 3/2009, Volume 137, Issue 3, pp. 1081 - 1091
Given a Banach space (X,ǁ · ǁ), we study the connection between uniformly convex functions f: X → ℝ bounded above by $\|\cdot \|^{p}$ and the existence of... 
Unit ball | Mathematical functions | Convexity | Banach space | Superreflexive | Convex function | Uniformly convex | Uniformly smooth | uniformly convex | MATHEMATICS | MATHEMATICS, APPLIED | SMOOTHNESS | CONVERGENCE | uniformly smooth | supperreflexive
Journal Article
Anales de Pediatria, ISSN 1695-4033, 11/2013, Volume 79, Issue 5, pp. 336 - 337
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2007, Volume 135, Issue 10, pp. 3233 - 3240
It is known that, given a Banach space (X,\|·\|), the modulus of convexity associated to this space \delta_X is a non-negative function, non-decreasing,... 
Equivalence relation | Applied mathematics | Triangles | Coordinate systems | Mathematical constants | Mathematical functions | Increasing functions | Convexity | Banach space | Modulus of convexity | Uniformly rotund norms | Banach spaces | MATHEMATICS | banach spaces | MATHEMATICS, APPLIED | uniformly rotund norms | modulus of convexity
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2011, Volume 18, Issue 2, pp. 397 - 401
We give a counterexample to a recent statement in the metric approximation theory and provide a setting where the statement holds. 
Metric projection | Approximative compactness | Proximinal sets | Chebyshev sets | Midpoint locally uniform rotundity | Locally uniform rotundity | MATHEMATICS | approximative compactness | locally uniform rotundity | midpoint locally uniform rotundity | proximinal sets
Journal Article
Anales de Pediatria, ISSN 1695-4033, 11/2013, Volume 79, Issue 5, pp. 336 - 337
Journal Article
Transactions of the American Nuclear Society, ISSN 0003-018X, 2017, Volume 116, pp. 268 - 271
Conference Proceeding
Journal of Convex Analysis, ISSN 0944-6532, 2010, Volume 17, Issue 2, pp. 441 - 449
We study the possible equivalence classes of the moduli of smoothness of finite-dimensional Banach spaces. We show that these can be arbitrary subject to... 
Modulus of squareness | Modulus of smoothness | MATHEMATICS | modulus of squareness | CONVEXITY | SPACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.